# SDR CALA0800453

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 28,417 hours, 14,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 986.5 LBL 43 HAS CORROSION.  BURNISHED CORROSION AND INSTALLED STRAP REPAIR PER SRM 53-00-51, FIG 201.
